# SDR ABXA020358

- Difficulty date: December 2, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 70,927 hours, 84,034 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99576641
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR LOWER AFT STOP FITTING INTERCOSTAL CRACKED IN TWO PLACES. REPLACED FORWARD LOWER CARGO DOOR IAW SRM.
